# SDR CA000128006

- Difficulty date: January 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 82620008001
- Condition: Contaminated
- Location: Fire Bottle
- Part time: 28,428 hours, 38,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, MAINTENANCE DISCOVERED THAT THE DISCHARGE LINE FROM THE LEFT AND RIGHT FIRE BOTTLES WERE CONTAMINATED WITH WATER. THE SUBMITTER STATED THAT THE QUANTITY OF WATER IN THE LINE WOULD BE ENOUGH TO TOTALLY BLOCK THE LINE SHOULD THE WATER FREEZE. THE LINE WAS REMOVED FOR THIS INSPECTION 22 MONTHS PREVIOUS.
